Algebrability and nowhere Gevrey differentiability



Downloads per month over past year

Bastin, F. and Conejero, Jose A. and Esser, C. and Seoane-Sepúlveda, Juan B. (2015) Algebrability and nowhere Gevrey differentiability. Israel Journal of mathematics, 205 (1). pp. 127-143. ISSN 0021-2172

[thumbnail of Seoane209springer.pdf] PDF
Restringido a Repository staff only


Official URL:


We show that there exist c-generated algebras (and dense in C ∞([0, 1])) every nonzero element of which is a nowhere Gevrey differentiable function. This leads to results of dense algebrability (and, therefore, lineability) of functions enjoying this property. In the process of proving these results we also provide a new construction of nowhere Gevrey differentiable functions.

Item Type:Article
Subjects:Sciences > Mathematics
ID Code:29129
Deposited On:10 Mar 2015 09:26
Last Modified:25 Nov 2016 12:23

Origin of downloads

Repository Staff Only: item control page